# SDR CA110427001

- Difficulty date: April 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Thielt TAE12502114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: D6027571100
- Condition: Worn
- Location: Te Flap
- Part time: 998 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SPLIT FLAP BELLCRANK HAS A .006" DEEP WEAR MARK ON THE FLAP ACTUATOR LOWER ARM.  THE MATERIAL THICKNESS IN THIS AREA IS .065".  THE WEAR WAS CAUSED BY INTERFERENCE WITH FLAP ACTUATOR ROD END.  THE COMBINATION OF ROD END ALIGNMENT AND BUSHING LOCATION CAUSES WEAR.  THE IPC AND MM PROVIDE CONFLICTING INFORMATION ON WHICH IS THE CORRECT LOCATION OF THE SINGLE SPACER BUSHING.  LOCATING THE BUSHING ABOVE OR BELOW ROD END DOES NOT REMEDY THE INTERFERENCE.  A SMALLER BUSHING ON EITHER SIDE OF ROD END WOULD PREVENT INTERFERENCE.
